# SDR DHL2008805510

- Difficulty date: February 28, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 2 Nacelle
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NACELLE INLET COWL UPPER SKIN WORN, STA YN 147.334 AT 12 O'CLOCK POS. (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 71-5-2 FIG 2 SHEET 1, 2.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED SKIN (AL2024T3 0.080") AND SPLICE (SHEET CRESS TYPE 17-7 PH) IAW SRM 71-5-2 FIG 2 SHEET 1, 2.  HEAT TREATED SPLICE FROM 17-7- PH TO CRESS 17-7PH (H1050) IAW SRM 51-1-6.  CLEANED,TREATED AND PRIMED AREA SKIN INNER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2 SHEET 1, 2, SRM 51-1-11, SRM 51-1-21, SRM 51-1-21A.
